# SDR UIEA2019020503122

- Difficulty date: February 2, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,443 hours, 16,639 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Wire
- Condition: Missing
- Location: Switch Cover
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT INSP FOUND R IDG SWITCH COVER SHEER WIRE MISSING , ALSO FOUNF R GEN FIELD LIGHT( RECONNECTED R IDG PER AMM 24-11-01 OPS TEST OK FIELD LIGHT OUT  )
